MathSciNet Relay Station
MathSciNet bibliographic data
MR27137 49.0X
Morrey, Charles B., Jr. The problem of Plateau on a Riemannian manifold. Ann. of Math. (2) 49, (1948). 807–851.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement